# SDR AALA20180405001

- Difficulty date: April 4, 2018
- Submitted: April 8, 2018
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 70,729 hours, 8,609 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery Pack
- Part number: 285W0966102
- Part serial: D02545
- Condition: Failed
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R2 DOOR EPAS BATTERY PACK GREEN LIGHT TEST FAILED. REPLACED R2 DOOR BATTERY PACK PER AMM 52-11-20.
